RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1981, Volume 17, Number 12, Pages 2271–2273 (Mi de4426)  

Short Communications

On the asymptotic stability of the equilibrium state of a system of ordinary differential equations

V. P. Nagibin

Volgograd State Research and Design Institute of Oil Industry

Full text: PDF file (385 kB)

Bibliographic databases:
UDC: 517.925.51
Received: 11.08.1978

Citation: V. P. Nagibin, “On the asymptotic stability of the equilibrium state of a system of ordinary differential equations”, Differ. Uravn., 17:12 (1981), 2271–2273

Citation in format AMSBIB
\Bibitem{Nag81}
\by V.~P.~Nagibin
\paper On the asymptotic stability of the equilibrium state of a system of ordinary differential equations
\jour Differ. Uravn.
\yr 1981
\vol 17
\issue 12
\pages 2271--2273
\mathnet{http://mi.mathnet.ru/de4426}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=642889}
\zmath{https://zbmath.org/?q=an:0487.34056}


Linking options:
  • http://mi.mathnet.ru/eng/de4426
  • http://mi.mathnet.ru/eng/de/v17/i12/p2271

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:38
    Full text:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020